advertisement
Question
Posted by: | 2013/10/02

Hi There, I have been taking the Minerva pill for 7 years and have found it fantastic but in the last year have had an extremely low sex drive. Could this be due to the pill and should I perhaps look at taking another pill?

If there is a more natural alternative I would love to consider this. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health
- 2013/10/08

Hi


The pill does take out essential nutrients from the body. I suggest you go on a high dose Vitamin B complex, Zinc supplement and Omega 3 (fish oil) supplement to help restore your depleted levels. 
There is no other natural alternative. 

Kind regards
Dr Debbie Smith

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement